Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Francis C. Motta    :recent first  alphabetical  combined  bibtex listing:

Papers Published

  1. with P.D. Shipman and B. D. Springer, A Point of Tangency Between Combinatorics and Differential Geometry, The American Mathematical Monthly, vol. 122 no. 1 (January, 2015), pp. 52-55 [52]
  2. with S.R. Fassnacht, I. Oprea, P.D. Shipman, J. Kirkpatrick, G. Borleske and D. Kamin, Geometric methods to describe snow surface roughness, 35th Annual American Geophysical Union Hydrology Days (March, 2015) [pdf]
  3. with Pearson, DA; Bradley, RM; Motta, FC; Shipman, PD, Producing nanodot arrays with improved hexagonal order by patterning surfaces before ion sputtering., Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, vol. 92 no. 6 (December, 2015), pp. 062401 [PhysRevE.92.062401], [doi]  [abs]
  4. Motta, FC, Topological Data Analysis: Developments and Applications, in Advances in Nonlinear Geosciences, edited by Tsonis, A (November, 2017), pp. 369-391, Springer, ISBN 3319588958  [abs]

Papers Accepted

  1. with Francis C. Motta, ; Patrick D. Shipman, ; Bethany D. Springer, , Optimally Topologically Transitive Orbits in Discrete Dynamical Systems, American Mathematical Monthly, vol. 123 no. 2 (July, 2015), pp. 115-115 [doi]
  2. Burris, CS; Motta, FC; Shipman, PD, An Unoriented Variation on de Bruijn Sequences, Graphs and Combinatorics, vol. 33 no. 4 (July, 2017), pp. 845-858 [doi]
  3. Cho, C-Y; Motta, FC; Kelliher, CM; Deckard, A; Haase, SB, Reconciling conflicting models for global control of cell-cycle transcription., Cell Cycle, vol. 16 no. 20 (October, 2017), pp. 1965-1978 [doi]  [abs]

Papers Submitted

  1. with P.D. Shipman, Sharpening the defect of complex Hadamards with a flow (2015)
  2. with P.D. Shipman and C. Burris, An unoriented variation on de Bruijn sequences (2015)
  3. with H. Adams and M. Adamaszek, Random cyclic dynamical systems (November, 2015) [1511.07832]
  4. with H. Adams, S. Chepushtanova, T. Emerson, E. Hanson, M. Kirby, R. Neville, C. Peterson, P.D. Shipman, and L. Ziegelmeier, Persistent images: a stable vector representation of persistent homology (December, 2015)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320